# SDR ASAA9910146

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812185
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE FLOORBEAM TOP SURFACE AT STATION 520 RBL 0 TO RBL 58.25 AND LBL 26 WAS FOUND TO BE CORRODED.  REPAIRED PER SRM 51-30-2.  (M)
